| Model Number |
ZKB00 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted in a secondary surgical procedure from the right eye of a male patient because the lens was decentered.No incision enlargement or negative consequences to the patient were reported.The patient was reported doing fine.No further information was provided.
Additional Manufacturer Narrative
Corrected data: in the initial mdr the following was inadvertently not provided.Through follow up, it was reported the lens was not sitting in the correct position in the eye.When the lens isn't in the correct position, the visual acuity is poor.This is more of a patient anatomy issue.Not a lens issue.(b)(4).Device available for evaluation? yes.Returned to manufacturer on: 06/20/2017.Device returned to manufacturer? yes.Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection showed that the product was cut in pieces, most probably to make the explant possible.Considering the condition of the lens, additional analysis was not possible.The customer's reported complaint could not be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to abbott medical optics has been submitted.